MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535060
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted to treat strictures during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the guiding catheter became lodged in the stent, preventing successful device deployment.In addition, the suture loop was not able to exit the guide catheter.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: this event has been deemed a reportable event based on the investigation finding of guide catheter detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h6: imdrf device code a0401 captures the reportable event of catheter guide detached/separated.Block h11: the naviflex rx pancreatic delivery system was returned for analysis.Visual inspection revealed damage to the push catheter, a kinked pull wire, and a detached guide catheter.Functional testing confirmed that the pull wire could not be retracted.No other damage was observed on the device.The reported pull wire retraction was confirmed, as it was not possible to retract the pull wire during the product investigation.The investigation concluded that the observed damages, such as the kinked pull wire and damage to the push catheter were most likely caused by procedural factors, including the handling of the device and the technique used by the physician (specifically, the amount of force applied).These factors likely contributed to the difficulty in retracting the pull wire.Additionally, the guide catheter was returned in a detached condition.It is likely that this occurred as a result of excessive force being applied while attempting to remove the device.The procedural tortuosity may have positioned the device in such a way that pulling the guide catheter became difficult, and the applied force may have led to its detachment.Taking all available information into consideration, the most probable cause of is adverse event related to procedure.A labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu) / product label.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22819818
Report Number3005099803-2025-04084
Device Sequence Number17577315
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public(01)08714729856221(17)260612(10)35710175
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberM00535060
Device Catalogue NumberM00535060
Device Lot Number0035710175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown